# SDR IPXA2022012578266

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 22,666 hours, 15,185 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB SDR FILED**NO EMERG**REQ'D RADAR VECTORS**A/C LANDED WITHOUT INCIDENT** AFTER ROTATION ON T.O RECIEVED TAT PROBE EICAS. A FEW MINUTES LATER RECIEVED L AND R ENG EEC EICAS. ACCOMPLISHED APPROPRIATE QRH CHECHLIST AIR TURNBACKFOLLOWED FIM 30-33-00-815-802 FIG 103 FOUND POPPED TAT PROBE BREAKER, FOLLOWED FIM TO BLOCK 21. R&R K10264 IAW SWPM 20-81-12. OPS TEST OF TOTAL AIR TEMPERATRE PROBE HEAT SYSTEM CHECKED GOOD FIM 30-33-00-815-802. OPS TESTED TAT PROBE EAT SYS W ENG'S RUNNING IAW AMM 30-33-00. NO FAUTLS FOUND. OPS CHECK GOOD.
